Let be a graph with vertices. We denote the largest signless Laplacian eigenvalue of by and Laplacian eigenvalues of by . It is a conjecture on Laplacian spread of graphs that or equivalently . We prove the conjecture for bipartite graphs. Also we show that for any bipartite graph , . Aouchiche and Hansen [A survey of Nordhaus–Gaddum type relations, Discrete Appl. Math. 161 (2013), 466–546] conjectured that %for any graph with vertices, and . We prove the former and disprove the latter by constructing a family of graphs where is about .

生成讲解博客的中文版本

生成AI智能校验的中文版本